# SDR AALA201709049015

- Difficulty date: September 1, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,787 hours, 20,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING LENS ON EMERGENCY EXIT LIGHT AT 1C.  REPLACED THE LENS AT 1C AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
